# SDR FDEA201210053569

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53812630200
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WHEEL WELL, LT SIDE VERTICAL KEEL BEAM WEB HAS PUNCTURE DAMAGE, APPROX 1.0 X   1.7 ADJACENT TO MLG DOOR FWD HINGE FITTING.  REPAIRED DAMAGED AREA IAW EA6-5310-7-160189 FUSELAGE LT KEEL BEAM WEB AT MLG DOOR FWD HINGE REPAIR. OPS CHECK/ADJUSTMENT OF LT MLG DOOR GOOD IAW AMM 32-12-11-05, GEAR NORMAL EXTENSION RETRACTION CHECKED GOOD IAW AMM 32-31-00-05. REF WRI 53100923
